# SDR FPFC20070113

- Difficulty date: December 26, 2007
- Submitted: December 26, 2007
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 10603511
- Part serial: 75C86202
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARBURETOR FAILED THE STUMBLE TEST, FOUND DEFECTIVE ACCELERATOR CIRCUIT. PART RETURNED TO PRECISION FOR FURTHER EVALUATION.
